Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus

IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

See all formats and pricing
More options …
Volume 12, Issue 3


The multiplication groups of 2-dimensional topological loops

Ágota Figula
  • Institute of Mathematics, University of Debrecen, P.O. Box 12, H-4010 Debrecen, Hungary. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-11-18 | DOI: https://doi.org/10.1515/JGT.2008.087


If the multiplication group Mult(L) of a connected simply connected 2-dimensional topological loop L is a Lie group, then Mult(L) is an elementary filiform Lie group ℱ of dimension n + 2 for some n ⩾ 2, and any such group is the multiplication group of a connected simply connected 2-dimensional topological loop L. Moreover, if the group topologically generated by the left translations of L has dimension 3, then L is uniquely determined by a real polynomial of degree n.

About the article

Received: 2008-04-08

Revised: 2008-07-28

Published Online: 2008-11-18

Published in Print: 2009-05-01

Citation Information: Journal of Group Theory, Volume 12, Issue 3, Pages 419–429, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.087.

Export Citation

© de Gruyter 2009.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Á. Figula
Journal of Mathematical Sciences, 2016, Volume 218, Number 6, Page 742
Á. Figula
Journal of Mathematical Sciences, 2014, Volume 197, Number 6, Page 735
Agota Figula
Communications in Algebra, 2014, Volume 42, Number 1, Page 444
Ágota Figula
Aequationes mathematicae, 2010, Volume 79, Number 1-2, Page 83

Comments (0)

Please log in or register to comment.
Log in